On spaces whose denumerable subspaces are discrete

M. Ganster; I. L. Reilly; M. K. Vamanamurthy

Matematički Vesnik (1987)

  • Volume: 39, Issue: 99, page 283-292
  • ISSN: 0025-5165

How to cite


M. Ganster, I. L. Reilly, and M. K. Vamanamurthy. "On spaces whose denumerable subspaces are discrete." Matematički Vesnik 39.99 (1987): 283-292. <http://eudml.org/doc/260021>.

author = {M. Ganster, I. L. Reilly, M. K. Vamanamurthy},
journal = {Matematički Vesnik},
keywords = {cid space; P-space; cocountable topology; -separation property},
language = {eng},
number = {99},
pages = {283-292},
publisher = {Društvo matematičara Srbije},
title = {On spaces whose denumerable subspaces are discrete},
url = {http://eudml.org/doc/260021},
volume = {39},
year = {1987},

AU - M. Ganster
AU - I. L. Reilly
AU - M. K. Vamanamurthy
TI - On spaces whose denumerable subspaces are discrete
JO - Matematički Vesnik
PY - 1987
PB - Društvo matematičara Srbije
VL - 39
IS - 99
SP - 283
EP - 292
LA - eng
KW - cid space; P-space; cocountable topology; -separation property
UR - http://eudml.org/doc/260021
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.